Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013 (2013), Article ID 874196, 8 pages
Research Article

Dynamics of a Gross-Pitaevskii Equation with Phenomenological Damping

Departamento de Matemáticas, Pontificia Universidad Javeriana, Carrera 7 No. 40-62, Bogotá, Colombia

Received 19 April 2013; Accepted 3 June 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Renato Colucci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renato Colucci, Gerardo R. Chacón, and Andrés Vargas, “Dynamics of a Gross-Pitaevskii Equation with Phenomenological Damping,” International Journal of Differential Equations, vol. 2013, Article ID 874196, 8 pages, 2013. doi:10.1155/2013/874196